Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hausdorff methods of summation and continued fractions


Authors: H. L. Garabedian and H. S. Wall
Journal: Trans. Amer. Math. Soc. 48 (1940), 185-207
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002643-2
MathSciNet review: 0002643
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002643-2
Article copyright: © Copyright 1940 American Mathematical Society